# SDR UIEA2020030900391

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,461 hours, 19,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146723
- Part serial: G1377
- Condition: Partial Deploy
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 4L SLIDE ASSY PARTIALLY DEPLOYED.( REMOVED DOOR 4L SLIDE ASSY AND SECURED WITH STRAPS. DOOR BOTTLE SAFETY PIN IS INSTALLED. REMOVED SLIDE FROM A/C AND ROUTED TO ANC STORES. TRANSFER TO DMI 125431 PER DDG 52-11-01. PLACARD INSTALLED, CAT 'A'.   LP 1179003: REMOVED AND REPLACED L4 SLIDE IAW AMM 25-65-01. THIS CLEARS DMI 125431. )
